# SDR MASA200400137

- Difficulty date: March 12, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 15,017 hours, 11,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHT PANEL IN THE GALLEY WAS DISCONNECTED AND THE EMERGENCY EXIT SIGN WAS INOP.  MX RECONNECTED THE PANEL AND REPLACED THE BULB.  OP CHECKS GOOD.
